Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A mathematical interpretation of limited diffusion processes

Author: T. Kaneko
Journal: Quart. Appl. Math. 33 (1976), 311-317
DOI: https://doi.org/10.1090/qam/99660
MathSciNet review: QAM99660
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. G. Giallorenzi, E. J. West, R. Kirk, R. Ginther, and R. A. Andrews, Appl. Opt. 12(6), 1240 (1973)
  • [2] J. Noda, T. Saku, and N. Uchida, Appl. Phys. Lett. 25(5), 308 (1974)
  • [3] H. S. Carslaw and J. C. Jaeger, Conduction of Heat in Solids, Oxford, at the Clarendon Press, 1947. MR 0022294
  • [4] M. Abramowitz and I. A. Stegun, Handbook of mathematical functions, Dover, New York, 1965
  • [5] T. Kaneko and H. Yamamoto, Proc. 10th Intern. Congr. Glass, Koyto, 1974, to be published

Additional Information

DOI: https://doi.org/10.1090/qam/99660
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society